# SDR EISA20000092

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Component: Te Flap, Boeing
- Component part number: 652163234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, RIGHT WING OUTBOARD FORE FLAP LEADING EDGE HAS GOUGE AT WS 577.  FABRICATED DOUBLER, ALODINED, PRIMED, AND INSTALLED IAW SRM 57-50-4, 51-10-2, 51-30-2.
